# SDR USAASB99229

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N231US
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21976
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Motor
- Part number: MS9391130ZE
- Condition: Failed
- Location: Te Flaps
- Part time: 52,000 hours
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

MIA - FLT 2739 - CAPT REPORTED HE WAS EIGHT MILES ON FINAL APPROACH AND HAD JUST SET THE FLAPS TO A SETTING OF 1 DEGREE WHEN THE 'A' SYSTEM HYDRAULICS FAILED.  CAPT PULLED OFF APPROACH, DECLARED AN EMERGENCY AND ACCOMPLISHED CHECKLIST FOR 'A' SYSTEM HYDRAULIC FAILURE.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AT MIA AND WAS TOWED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED THE TRAILING EDGE FLAP DRIVE HYDRAULIC MOTOR.  SERVICED HYDRAULICS.  OPERATIONAL CHECK GOOD.  (M)
